# SDR DALA1124689221

- Difficulty date: November 30, 2010
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 30,317 hours, 21,676 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 RT MLG DOOR OUTER SKIN CRACKED.  INSTALLED NEW REPAIR PER SRM 51-30-02.
